# SDR AALA201912269013

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 64,466 hours, 16,191 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 02121030
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI OUT FAS REPORTED ELECTRICAL ODOR, SAID IT WAS STRONG. JUMPSEATER WENT BACK AND  CONFIRMED ODOR, AND FOUND IT TO BE STRONGEST IN FIRST CLASS, LEFT SIDE, SECOND OR THIRD ROW. PAX REPORTED OILY SMELL. MAINTENANCE REPORTS UPON FURTHER EVALUATION, FOUND ELECTRICAL/ MILD BURNING SMELL WHEN FIRST CLASS GALLEY OVEN IS IN OPERATION AFTER 10 MINUTES OF USE AND PERSISTED THROUGH-OUT THE TIME IT IS ON. CYCLED OVEN SEVERAL TIMES WITH SAME OUTCOME. REMOVED AND REPLACED FIRST CLASS GALLEY OVEN IAW AMM 25-31-05. RAN OVEN IN EXCESS OF ONE HOUR AND COULD NOT REPLICATED ODOR.
